| Catalog Number |
80239 |
| Medical Device Problem Codes |
Break (1069); Retraction Problem (1536); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a thrombectomy and atherectomy procedure, the helix part of the catheter allegedly broke got caught with an implanted stent.It was further reported that the catheter was allegedly no easy to remove from the patient.Reportedly, the groin of the opposite leg was cut down and a snare was used to remove the catheter.However, the current status of patient is unknown.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: no physical sample or pictures/videos were received.A physical investigation was not possible.The user reported information regarding helix break, due to no sample/images/videos received the reported malfunction can not be confirmed.A clear root cause could not be established.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method).H11: h6 (result, conclusion).H11: d2b (mcw; dqx).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a thrombectomy and atherectomy procedure, the helix part of the catheter allegedly broke got caught with an implanted stent.It was further reported that the catheter was allegedly no easy to remove from the patient.Reportedly, the groin of the opposite leg was cut down and a snare was used to remove the catheter.However, the current status of patient was unknown.